# SDR 95ZZZX6735

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N757YQ
- Make and model: Cessna 152
- Aircraft serial: 15280113
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: 04112891
- Condition: Cracked
- Location: Elev Bellcrank
- Part time: 10,794 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND AT THE LOWER, MOST FORWARD LOCATION OF BRACKET ASSEMBLY FOR THE ELEVATOR BELLCRANK.
